# SDR CALA2020111801285

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,574 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EMERGENCY LIGHT BATTERY PACK LOCATED BEHIND 40A AIR GRILL.  REPLACED BATTERY PACK 2013-1A, IAW AMM 33-51-03.  OPERATIONS CHECKS NORMAL.
